# SDR LR7A06085

- Difficulty date: June 27, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 50,041 hours, 22,834 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 3338353
- Part serial: NSN
- Condition: Cracked
- Location: Fs 497
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B2 CHECK PER JOB CARD HB5301 FOUND LT BOW BEAM FITTING CRACKED AT FS 497, LBL 62, WL 250.  REPLACED FITTING IAW SMP583 51-60, 51-70 AND LOCKHEED DWG 3338353.
